# SDR 96ZZZX2733

- Difficulty date: April 26, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8969U
- Make and model: Doug DC-8-62
- Aircraft serial: 46070
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Ws Xrs 50 Lt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER SKIN HAS DEEP BLEND-OUTS 20 INCHES FORWARD OF CTR SPAR AND XRS 50.000, APPROXIMATE.  FABRICATED DOUBLER FROM 7075-T6 .125 INCH IAW SRM 57-2-1, PAGES 59, 60, AND FILLER, SRM'S 51-1-20D AND 51-1-12 AND INSTALLED.
